# SDR DALA2025061704579

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Plate
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 BROKEN BONDING PLATE FLAP TRACK FAIRING 2 (531CB) ON LH WING. CORRECTIVE ACTION: REPLACED BONDING PLATE FLAP TRACK FAIRING #2 (531CB) ON LH WING IAW ER/A 622998-14TR. (1028240).
